# SDR YENA2019062840360

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT CABIN Y919 FLOOR BEAM FRAME 66+4" STRINGER 23LH HAD CORROSION; REMOVED AND REPLACED FLOOR BEAM AT Y919 IAW A320 SRM 51-72-11-911-001.
